# SDR FFKR103

- Difficulty date: June 3, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N11HW
- Make and model: Beech 58
- Aircraft serial: TH271
- Aircraft time: 12,419 hours
- Engine: Cont IO520*
- Engine time: 2,898 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 6046H39B
- Condition: Burned Out
- Location: Zone 100
- Part time: 12,419 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THE LANDING GEAR STOPPED RETRACTING DURING NORMAL OPERATION.  MAINTENANCE INSPECTED LANDING GEAR SYSTEM AND FOUND THE L/G RELAY TO BE INOP CAUSING THE LANDING GEAR MOTOR TO CONTINUE TO OPERATE CAUSING IT TO FAIL AS WELL.  REPLACED BOTH PARTS SWUNG LANDING GEAR, FOUND TO BE OPERATING NORMALLY.
